# SDR DGCA0707006

- Difficulty date: January 25, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N27316
- Make and model: Piper PA-31-350
- Aircraft serial: 317752142
- Aircraft time: 9,187 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Hose
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED A DECREASE IN MANIFOLD PRESSURE ON THE RT ENGINE. LANDED AIRCRAFT, AND CALLED DOM FOR INSTRUCTIONS.  MAINTENANCE FOUND UPPER DECK PRESSURE HOSE BROKEN. NEW HOSE WAS INSTALLED. RAN AND OPS, CHECKED GOOD.
